# SDR DALA2016012100500

- Difficulty date: January 20, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N932DL
- Make and model: Doug MD-88
- Aircraft serial: 49719
- Aircraft time: 70,197 hours, 52,308 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE PAINT ON ACCESS PLATE 6508A, RUDDER.  ACCESS PLATE 6508A, RUDDER WAS PAINTED IAW SRM 51-10-3B.  PROCESS B & C AND METALIZED WAS REPAIRED IAW SRM 51-70-1A, D PAR 27.
